View full discussion thread on HealthBoards.com:
   Bad Dreams! Help! (Sleep Disorders board)

3rd August 2004
I started taking the drug Trazodone a few nights ago. Since then, every single night, without fail, I have a bad dream. In every single dream, something catastrophic happens like a fire, a shooting or something along those lines. They aren't so bad that I wake in the night sweating, but in the morning, they are very vivid and I snap out of them right away. I go from dream to awake in a split second. I have started journaling them to find the overriding tone of fear and catastrophe in them. They all have the same kind of thing happen, something BAD. Is it the Trazodone? Is it me? Also, I've studied dreams before, but I never quite understood a lucid dream. I read once that when you say to yourself that you're going to have a lucid dream, you do. When I go to bed here in a few minutes, I really want to have one to maybe try and stop these dreams. Can I stop these dreams by becoming lucid in them? Can you make yourself have a lucid dream or do you just have to have them? I've never had them, but I have heard that they are so much fun.... Someone please be nice enough to answer these questions hehe. Thanks
-ShellyeDMB117
9th August 2004
Sounds like it may well be the medication you are taking. In answer to your question about lucid dreams, yes, you can train yourself to have them. I did it. Doesn't work every time, but sometimes if I'm having a dream that I don't like, I can change it.

You might want to ask your doctor what the side effects of Trazodone are (if any). Good luck.
Copyright ©2013 DrugTalk.com All rights reserved. Privacy Policy
Powered by HealthBoards.com
This site is owned and operated by Internet Brands, Inc.
Do not copy or redistribute in any form!